Feuilletages orthogonaux du tore à feuilles fermées

Tom 87 / 2005

Jean-Marie Lion Annales Polonici Mathematici 87 (2005), 207-212 MSC: 37C10, 57R25, 14P15. DOI: 10.4064/ap87-0-16

Streszczenie

We give examples of pairs of orthogonal vector fields with closed orbits in every homotopy class of pairs of transversal vector fields on a two-dimensional riemannian torus.

Autorzy

  • Jean-Marie LionIRMAR, UMR 6625 CNRS
    Université Rennes 1
    35042 Rennes Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek